Fluid buildup under lasik flap after cataract surgery

Discussion in 'Laser Eye Surgery' started by mkk, Sep 24, 2005.

  1. mkk

    mkk Guest

    Seven years ago, I had Lasik surgery. Eleven days ago I had cataract
    surgery (crystalens). Six days ago, the vision deteriorated. It's not
    bad in the morning but becomes progressively more astigmatic throughout
    the day.

    Has anyone heard of this happening?

    The doctor prescribed Muro 128 5% sodium cloride solution. This is in
    addition to the Pred Forte, Acular, and Restasis eyedrops that I am
    using. The condition has not improved.

    The warnings on the prescription drugs are scary, including a warning
    about possible corneal edema caused by Acular.

    Since the eye is best in the morning, daytime brings increased
    activity, an upright position, and eyedrop usage. Is it possible that
    the prescription eyedrops have caused a harmful mix? Would more or
    less rest help? More or less activity or reading? Warm or cold
    compresses?

    Thanks for any feedback.
     
    mkk, Sep 24, 2005
    #1
    1. Advertisements

  2. mkk

    Eddie Guest

    What a strange mix of drops you are taking.. I also had Crystalens
    recently, and the only drops I had to take afterwards were an
    anti-inflammatory (4 weeks) and an antibiotic (1 week).

    It is not unusual for your vision to change that soon after cataract
    surgery. How do you know that your decrease in vision is astigmatic?
    Can you provide more details on your vision change?
     
    Eddie, Sep 26, 2005
    #2
    1. Advertisements

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments (here). After that, you can post your question and our members will help you out.